# SDR UIEA2019061804521

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,148 hours, 20,570 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: BACC45FT225558
- Part serial: NSN
- Condition: Broken
- Location: Engine Controls
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR D7990P REQUIRES REPLACEMENT DUE TO PIN #5 LOCK MECHANISM BROKEN. REPLACED CONNECTOR D7990P IAW B767 SWPM 70-61-00. OPS CHECKED GOOD )
